Posted by SLS on December 20, 2009, at 11:16:06
In reply to Do i go up on the meds or ride with it, posted by manic666 on December 20, 2009, at 11:00:00
> i feel the familiar warning sign,s. slurred speech, head pain , could be a blip with the festive season.Memory trouble its already bad,but now embarrasing, i came down to 100mg sertraline a couple of months ago i think? from 150mg. i dont no if to go back up ,or try an ride it out on the 100mg an add valerian, Its not much good but it has a slight effect. the side effects of sertraline are bad on 150mg but may be worth the crap to see if it gets me back on track , an then drop again.i even got the sex side back on 100mg but 150mg is a passion killer.i carnt up the ativan from 4mg as that as many as i get , because of my past down fall.dont tell me the meds to add , as you no i carnt get them in england.just do you think the 150mg good or bad idea.
I think you should make some sort of change. Increasing the dosage of sertraline (Zoloft) is certainly one option.
Are there any SRI drugs that you have not tried yet? (Fluoxetine, paroxetine, fluvoxamine, citalopram, escitalopram, venlafaxine, duloxetine, clomipramine). It may be that one of these untried drugs would provide benefits without producing intolerable side effects.
If it were me, I would raise the dosage of the sertraline first, simply to determine whether or not serotonin reuptake inhibition is important. If it helps, you will then have the luxury to make subsequent decisions with more information and being in a sounder state of mind. You can even leave the sertraline in place and try adding another drug to combat sexual side effects (bupropion, methylphenidate, buspirone, cyproheptadine, etc.)